# SDR USAA990253

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 47,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURIGN C5 CHECK, FOUND 1 INCH AREA OF CORROSION ON AND AROUND FASTENER HOLE AT AFT CARGO DOOR FRAME, FORWARD STRAP FASTENER HOLE IN LINE WITH LONGERON 28R.  INSTALLED STRAP ASSEMBLY PER EA NR 51730.  (M)
